# SDR VNAA2019112911101

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 9,375 hours, 8,536 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 766283C
- Part serial: 2526
- Condition: Failed
- Location: Nr 3
- Part time: 9,375 hours, 8,536 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL ELECTRICAL POWER LOST WHILE AT GATE, FOLLOWED BY BURNING SMELL AND SMOKE IN COCKPIT. INSPECTED AC FOUND CB Q11 ON CPB1POPPED OPEN. INVESTIGATED AND FOUNDGCU#3 FOR APU IS BURNED ON THE INSIDE. GCU #3REQ REPLACEMENT. R&R #3 GCU IAW CRJ 900 AMM 24-22-03-000/400-801. OPS CHECK GOOD
